# SDR SWAA2015041338442

- Difficulty date: March 10, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 63,130 hours, 50,854 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE AFT SPAR ACCESS AILERON PANEL 7218L,TE OTBD AFT VERTICAL ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
